Bleeding between periods when on birth control

Common Questions and Answers about Bleeding between periods when on birth control

period

I am always having abnormal paps and I worry that this bleeding in between periods signifies when I may have a cyst or something wrong. Sometimes I have a small buldge on my lower abdomen on the left side and it seems that a lot of my discharge and bleeding comes from the left side. Should I make an appointment or is this bleeding normal. I'm very good about taking my pill at the same time every day so I don't think that is exactly setting this off.
Now, this all isnt enough blood to fill a tampon or pad. I have never had any spotting while on the birth control until now. My bf and I do have unprotected sex and he ejaculates inside me every time, whish is about once or twice a week. I have been stressed with school and everything else. I dont really know what to do. Could i be pregnant? Could there be something wrong with me? Or is this normal?
I feel normal. My periods have been normal throughout this whole thing. I'm not on birth control or any other kind of medications. I have never been sexually active. I plan to make an appointment with a gynecologist, but I don't know how soon I can get it and I would appreciate some help/feedback!
I googled what it could mean to be bleeding in between and found that implantation bleeding usually occurs 4 weeks after conception and it's been exactly 4 weeks since I had sex = /
First month on the pill full period, Second two periods 3/2 thru 3/4 and 3/10 thru 3/14 (in between period I had unprotected sex with my partner of 3 yrs. and once after my period. Total of 3 days of unprotected sex(with vaginal ejaculation). Missed pill 4/28 and doubled up 4/29 Third month period 4/5 thru 4-9 my period for the most part last 6 days. 4/12 we had unprotected sex. My breast have been tender all month (full and tight) today it finally subsided(with minor aches).
I'm 17 years old and I want to get on birth control for precautions and I'm not sure on how to go about doing this I'm not sure if I need a parents permission or if I can just get it at a clinic.
That was 10 days ago and I am still bleeding - that same heavy bleeding, cramping and clotting. Which means that between the 2 pills, I'm on week 10 of bleeding and there's no let up in sight. Has anyone else experienced such excessive bleeding when starting BCP? If this doesn't end soon, I'm going to give up and go back to having 10 day periods instead! I really hoped BCP were going to be the answer to my issues... I never expected the pills to cause me such grief instead!
I think it might be a good idea to go see an obgyn and get on some type of hormonal birth control if you are not trying to conceive because it can help regulate you irregular periods. Best of luck!
I am 23 years old and since the middle of January I have been experiencing irregular spotting between my periods. I am on birth control pills which I take every day at the same time. My spotting ranges from barely noticable when i wipe to period like. I only have the slighted bit of cramping with it, and about a week ago I noticed that when I used a tampon only one side is saturated with blood.
If you don't wan to get pregnant, then you need to start using birth control of some sort. That tissue that was dime sized may have been a miscarriage. You are playing with fire when it comes to unprotected sex, so starting using protection.
Hi there, Usually a woman will experience her period during the one-week break and bleeding may still be there when it is time to put on another patch. This is quite normal. Bleeding between your periods and spotting is common with birth control patch. Bleeding while on the patch should be discussed with your doctor. A clinical evaluation may be necessary. Keep me posted. Best luck and regards!
Which isn't necessarily bad, especially since you're so young. Actually I had long gaps between periods for six years when I was a teenager. My doctor put me on birth control to regulate it and it works perfectly. Like clockwork. However, you're so young that you probably don't need birth control yet (that's your choice, though, go for it if you'd rather do that).
from what i here is some women need to be on birth control for a while to regulate their periods to teach their bodies. Maybe you should go back on birth control for a while longer and then start.
I started Lo Loestrin Fe oral birth control pill on January 14, 2014 after being off of it since Thanksgiving of 2013. Previously I had constant break-though bleeding (more like a period- for even 2 and a half weeks) and cramps. I switched to Microgestin and that made me so sick I stopped, and then restarted Lo Loestrin Fe. I have taken it everyday and have never missed a pill.
But should I expect to have a period four weeks from the original period or should I count the in between bleeding as a period and go four weeks form that? I am really confused.... I have never done this before. Can anyone help me???
I have had my periods like that for a very long time, my doctor put me on Birth Control to regulate it, mine was just that my body was delaying bleeding, so I would get my eriod a week after I naturally should. It cause bleeding just like you stated, I also have a few cervical cysts and have since I was 12...I'm 19, the weird bleeding hasn't fully gone away but it has improved.
Which is a non-cancerous growth in the uterus. It causes bleeding in between periods and usually heavy bleeding when on your period. If it causes no pain and not intense bleeding they will leave it. I had huge losses of blood with mine and eventually had a hysterectomy. See your Dr.
When I asked if it could be the birth control, my question was dismissed. They tried to put me on all of this medication for slightly elevated blood sugar. I refused. I decided to go off the nuvaring, which I was on only for acne. I felt incredibly better after only a week and after 2 weeks I felt like super woman. I discovered many other issues stemming from nuvaring including shortness of breath and horrible completely out of character mood swings.
I'm 19 and I've been on Alysse birth control for about 2 years and I've been pretty good with taking them everyday and I always wait 7 days in between to allow for my period. I'm going away to a cottage for 4 days right in the middle of when I'm suposed to get my next period and I'm wondering if its safe for me to just continue with my next pack of pills and skip my period this one time because I don't want to have to worry about it the whole trip. What will the side effects be? If any?
Honestly I would never recommend the pill. Hopefully people on here can help with advice on the other kinds of birth control. I started losing my hair when I started the pill and it's never grown back where I lost it since I've stopped. I've been off the pill for almost 2 years.
10-14 days of extremely heavy bleeding with only 14-17 days between. Tell her you've tried birth control (have a list of the types and how long each worked). She'll run some tests from blood work to potentially an ultrasound. You may try a free clinic or Planned Parenthood to see what they can offer you.
Hi- This is a little complicated but I have a lot of questions, and I really appreciate any help I can get. I wanted to get pregnant, but I'm on Seasonale birth control. My period is the worst experience, and I dread getting it. (It's so heavy I soak a pad and a tampon together every hour, and I get the worst migranes and backache.) So I skip it usually. Anyhow, starting on May 7 I started to take my pill irregularly, and continued to have unprotected sex.
Late last night I got some spotting, very light, and that has continued today with light cramping. I never get spotting between periods and it's making me a little nervous... What could this be?! Thanks for any help!!!!
I had some dark spotting about 4 days after I stopped which lasted about 1 day. Since starting the birth control I have been very regular and very light periods... very similar to the dark spotting. Even before the pill I was very regular. My question is... for most people with regular cycles... would that dark spotting after stopping the pack be the beginning of my newly timed cycle and ovulation fall into the normal time line or will it be a long time before I am regular?
I took about three of the pink pills of the new pack and then stopped because my husband and I want to try for our second child. I started bleeding for about 4 days. heavier then when I had my period on the dummy pills. When I stopped bleeding my husband and I started to try. I am trying to find out when am I ovulating. Should I take the date from my first bleeding on the dummy pills (June 30-5) or my second bleeding when I totally stopped the pills (July 11-15).
I completely understand - when I was much younger, I went on a low dose birth control pill and became completely suicidal. I've also been on the mini-pill and Provera, and both of them contained norethisterone/norethinderone acetate and medroxyprogesterone acetate, which were HORRID progesterones...they made me gain 10 lbs, my boobs were constantly sore, I felt depressed, etc. But not with Yaz! Maybe younger women should wait until they hit perimenopause to go on the pill.
MedHelp Health Answers